MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX9433
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxguard administration set with needleless y-site was damaged the following information was received by the initial reporter with the following verbatim it was reported by customer that tubing came apart into two pieces at the lowest port when they tried to pull the clamp.
 
Additional Manufacturer Narrative
One sample was received for quality evaluation.Visual evaluation was conducted and it was noted that the sample tubing was separated from an inlet port to a y-site smartsite connector.The customer complaint of separation - no leak was verified.The investigation was forwarded to manufacturing for root cause evaluation.After the investigation, the potential root cause for the separation between the tubing and nac-y (arm) could be related to an incorrect solvent application by the assembler or issues with the solvent dispenser.The reported product line production will be moved to a different manufacturing location and therefore corrective actions to the assembly process that produced this product will not be conducted.We will continue to track and trend and if any negative trend is observed, proper actions will be deemed necessary for the next scheduled production at the new manufacturing site.A device history record review for model mx9433 lot number 24089254 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21455120
Report Number9616066-2025-00331
Device Sequence Number4604427
Product Code FPA
UDI-Device Identifier10885403237782
UDI-Public(01)10885403237782(11)240812(17)270812(10)24089254
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX9433
Device Lot Number24089254
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown